# SDR USAA001812

- Difficulty date: October 25, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BELT FRAME CRACKED .5 INCH, BS 827, STRINGER 9L.  REMOVED DAMAGED AND INSTALLED DOUBLER PER EA 68156.  (M)
